hello how are you doing? okay my question is concerning scars.I RECENTLY WAS INVOLVED IN A CAR ACCIDENT LIKE 2 MONTHS AGO AND THE AIRBAG BURNED MY FACE AND I WAS PUTTING COCOA BUTTER ON IT AND IT HEALED BUT THE PART THAT WAS BURNED HEALED DARKER THAN MY SKIN IS THERE ANYTHING I CAN PUT ON IT TO MAKE IT BLEND IN WITH MY SKIN OR IS IT PERMANETLY DAMAGED? AT THIS MOMENT I'M PUTTING SKIN SUCCESS, VITAMIN E, AND COCOA BUTTER HOPING ONE OF THE THREE DOES THE TRICK. WHAT DO YOU THINK?
There is a very good chance that the extra pigment you see on your face will go away completely. It can take many months for pigment like that to fade.
To make the problem go away faster, you can apply a lightening cream containing hydroquinone. These are available over-the-counter in a two percent formula. Sun protection is also a good idea to prevent further darkening.
I know what you mean. I just got in a car accident myself and got a burn on my arm from the air bag and there is nothing I can do but wait for it to heal. It's now like scabbed and not that bad, but I wanted to say I'm sorry and know how you feel.
My daughter was recently involved in an auto accident (10 days ago), and the paramedic made a comment to me, that air bags contain cyanide. Her burns on her arms are healing, but did develop a rash. I thought it was from the neosporin, or possibly the bandages themselves. So we have left it unwrapped and the rash is drying up. Today, she is developing a mild rash on her face. Could this be from the airbag? You can respond to me at
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.